# SDR IPXA2017101522597

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 50,542 hours, 15,891 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Condition: Malfunctioned
- Location: Engine Vibration
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE VIBRATION DURING BITE.  R & R THE ENGINE VIBRATION MONITOR IAW AMM 77-31-03. OK FOR SERVICE.
